# SDR C8GA2010000078

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,221 hours, 35,625 cycles
- Engine: Pwa JT8D17
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Breaker
- Condition: Popped
- Location: Engine Indicator
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF, WHILE DOING A ROLLING POWER CHECK, ENGINE NR 1 AND NR 3 EPR GAUGES FAILED TO COME UP. ABORTED TAKE-OFF AT LOW SPEED AND TAXIED BACK TO THE RAMP.  MX FOUND CIRCUIT BREAKERS POPPED, RESET BREAKERS, RAN ENGINES. OPS CHECK GOOD IAW MM 77-11-00, ACFT RETURNED TO SERVICE.
